Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A new prime $ p$ for which the least primitive root $ ({\rm mod} p)$ and the least primitive root $ ({\rm mod} p^2)$ are not equal


Author: A. Paszkiewicz
Journal: Math. Comp. 78 (2009), 1193-1195
MSC (2000): Primary 11Y16; Secondary 11A07, 11M26
Published electronically: October 31, 2008
MathSciNet review: 2476579
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: With the aid of a computer network we have performed a search for primes $ p<10^{12}$ and revealed a new prime $ p=6692367337$ for which its least primitive root $ ({\rm mod} p)$ and its least primitive root $ ({\rm mod} p^2)$ are not equal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11A07, 11M26

Retrieve articles in all journals with MSC (2000): 11Y16, 11A07, 11M26


Additional Information

A. Paszkiewicz
Affiliation: Warsaw University of Technology, Institute of Telecommunications, ul.\ Nowowiejska 15/19, 00-665 Warsaw, Poland
Email: anpa@tele.pw.edu.pl

DOI: http://dx.doi.org/10.1090/S0025-5718-08-02090-5
PII: S 0025-5718(08)02090-5
Keywords: Prime generators, primitive roots
Received by editor(s): November 15, 2004
Received by editor(s) in revised form: July 27, 2007
Published electronically: October 31, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.